# SDR 06FDEA03627

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 40,884 hours, 28,800 cycles
- Engine: Pwa JT8D17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FALSE SPAR FASTENERS LOOSE AT NR 5 FLAP TRACK ATTACH AREA REMOVED DAMAGED ANGLE AND WEB, FABRICATED NEW WEB SECTION, DOUBLER AND ANGLE SECTION WITH SPLICE ANGLES IAW DWG. SR 27-57-038 REV C. AND EA 7-5750-102761. ALL PARTS ALODINED AND PRIMERED IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW DWG SR27-57-038 REV C AND EA7-5750-102761.
